# SDR DL733001772

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 39,689 hours, 27,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0201875003
- Condition: Intermittent
- Location: Seats 1 And 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING LIGHTS INOP NEXT TO SEATS 1C AND 2C.  REPLACED LIGHT HARNESS AT 1C, OPN CKS OK.  2C INTERMITTENT REPLACED HARNESS (P/N 0201875-0030).
